Show simple item record

dc.contributor.authorMaione, Alberto ( Orcid Icon 0000-0003-1629-6670 )
dc.date.accessioned2021-08-20T17:34:48Z
dc.date.available2021-08-20T17:34:48Z
dc.date.issued2021-03-11
dc.identifier.citationMaione, A. (2021). H-convergence for equations depending on monotone operators in Carnot groups. Electronic Journal of Differential Equations, 2021(13), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14410
dc.description.abstractThis article presents some results related to the convergence of solutions and momenta of Dirichlet problems for sequences of monotone operators in the sub-Riemannian framework of Carnot groups.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectH-convergenceen_US
dc.subjectCarnot groupsen_US
dc.subjectMonotone operatorsen_US
dc.subjectDiv-curl lemmaen_US
dc.titleH-convergence for equations depending on monotone operators in Carnot groupsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record